MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE¿ DS COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE¿ DS COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number PPDS2015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Hematoma (1884); Pain (1994); Numbness (2415)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, following a laparoscopic ventral hernia procedure, the patient experienced continual numbness around his umbilicus, rectus sheath hematoma and intermittent abdominal pain.The patient was treated with iv pain medication that was then transitioned to oral medication.On first month follow up visit, the patient reports that pain is still ongoing.

Brand Name
PARIETENE¿ DS COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8928869
Report Number9615742-2019-02879
Device Sequence Number16221103
Product Code FTL
UDI-Device Identifier10884521553477
UDI-Public10884521553477
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K163212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberPPDS2015
Device Catalogue NumberPPDS2015
Device Lot NumberRSF1067X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight130